# SDR ASOA06221

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT BOX BEAM LOWER WEB, AT THE FORWARD IB NUT PLATE FOR THE ACCESS PANEL, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT BOX BEAM LOWER WEB, AT THE FWD IB NUT PLATE FOR THE ACCESS PANEL, IAW EO.  (K)
